# SDR ABXR2020081000053

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U205
- Condition: Corroded
- Location: Bs 698
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 698 HAS CORR SHEAR TIE BETWEEN STR 35L AND 36L.  REMOVED CORROSION ORIGINAL THICKNESS .050,  REMOVED .010,  REMAINING .040 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.  REMOVED AND REPLACED THE  SHEAR TIE IAW SRM 51-40-02.
